# SDR DXTA200702144

- Difficulty date: April 26, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600341
- Aircraft time: 10,838 hours, 8,597 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO BRAKES ON THE COPILOTS SIDE, BRAKE PEDALS VERY SPONGY.  PERFORMED BRAKE BLEED IAW CESSNA 560 MM CH 32-42-00. PERFORMED LEAK CHECK. NO LEAKS NOTED.
